HELP! A strange poisoning?

Fabrizio Agostini fabrizioagostini at fi.flashnet.it
Thu Jan 30 07:41:11 EST 1997


A 32 years old healthy white male took, at the proper dosage, a multivitamin product. The subject suffered:

- equilibrium problems (very shot vertigins)
- cardiac problems
- enlarged pupillae
- vision problems (scotoma)
- intollerance to heat
- intollerance to noise
- anorexia
- liver problems
- atrioventricular heartblocks
- nervous problems
...... and really much more...........!

AN UNRECOGNISED POISONING?

Thus I am searching useful information on products, over the counter drugs like vitamins and prescription drugs related to tampering, contamination and poisoning.

If You have any relevent information or if You find a patient or if you took vitamins or other products or drugs and have suspect that is contaminated please contact me via e-mail.

In Your reply please make description of symptoms, kind of product, dosage, expiration date, name of the product and of the producer


More information about the Toxicol mailing list